# SDR ASAA0874064

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT ANGLE BS 310 TO BS 344 WL 208 RBL 50. THRESHOLD SUPPORT ANGLE FOUND OUT OF LIMITS AND WAS R&R.  DAMAGE REMOVAL WAS .080 FROM .090 AT BS 310 REMAINING.
